Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have diarrhea, stomach cramps. Taken Benadryl and Pepcid. What OTC medicine can I take?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2085 Questions
Question
what can i take over the counter for my stomach-diareah, had all night, took one pepcid about 3am took a benadryl about 10am. have stomack cramps. i am 80 yrs old. i need an answer now,not 24 hrs later?
Posted Sat, 6 Apr 2013 in Digestion and Bowels
 
 
Answered by Dr. Hari Charan Perigela 13 minutes later
Hi
As per your query,you developed diarrhoea after taking mexican food.
You got infection of your gastro intestinal tract.
Please take antibiotics Rifaximine and combination of Ofloxacin and ornidazole tablet,antispasmodic Dicyclomine tablets and pre and probiotic capsule.
Oral rehydration solution(ORS) sachets should also be taken.
Your diarrhoea and stomach cramps will come down.
Do not worry.
Please avoid outside food for few days.
If you have any queries,i will clarify further.
Wish you good health and speedy recovery
Regards
Above answer was peer-reviewed by
 
Follow-up: Have diarrhea, stomach cramps. Taken Benadryl and Pepcid. What OTC medicine can I take? 8 minutes later
are these medicene i can get bover the counter?
 
 
Answered by Dr. Hari Charan Perigela 5 minutes later
Hi,
All these medicines will be available in medical shop.
But,please consult your doctor before you buy.
Wish you speedy recovery
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor